Pregnant, having joint pain. Took voveran. Not cured - Online Doctor Chats
i m in my 33rd week
How can I help you?
i am having joint pain from sterday
i have my doc appointment tmw
so before i XXXXXXX her i would like to clarify my doubt
is there any side effect for this
because i have little stomach pain and i m not sure it is because of tat tablet
wat will be side effect of voveran
people around me were tellng donot take without doc prescribes
i m worried
It has potentials to effect the babies blood circulation.
so how can i find that
However no significant effects have been reported by using single voveran tablet.
ok doctor thank you
My suggestion is do not take any more of any pain killers.
sure i ll never take without doc suggestion
which is much safer than voveran.
s doctor thank you..
Go and consult your doctor who can manage the joint pain after evaluation.
Do you have any other questions?
no doctor... so tat voveran will not make much effect
There has been no serious damages reported with use of one tablet.
Discuss with your gynecologist when you consult her.
ok doc thank you
She can examine you and the fetus
and will guide you further.
tmw i ll chk with her thank you.
Thanks for consulting me.
Related questions you may be interested in
Recent questions on